We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Infinite-parameter ADHM transform

Ward, Richard (2021) 'Infinite-parameter ADHM transform.', Quarterly journal of mathematics., 72 (1-2). pp. 407-415.


The Atiyah–Drinfeld–Hitchin–Manin transform and its various generalizations are examples of nonlinear integral transforms between finite-dimensional moduli spaces. This note describes a natural infinite-dimensional generalization, where the transform becomes a map from boundary data to a family of solutions of the self-duality equations in a domain.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This is a pre-copyedited, author-produced PDF of an article accepted for publication in Quarterly journal of mathematics following peer review. The version of record Ward, Richard (2021). Infinite-Parameter ADHM Transform. Quarterly Journal of Mathematics 72(1-2): haaa054, 407-415. is available online at:
Date accepted:20 October 2020
Date deposited:15 September 2020
Date of first online publication:19 November 2020
Date first made open access:19 November 2021

Save or Share this output

Look up in GoogleScholar